# SDR WRN2009F00000

- Difficulty date: December 19, 2008
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N510TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 100
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: ASG08388501
- Part serial: 517458
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ENGINE NR 1 SHUT DOWN IN FLIGHT DUE TO A FIRE INDICATION DURING FLIGHT FROM BDL TO BQN.  BOTH FIRE BOTTLES WERE DISCHARGED.  WARNING LIGHT EXTINGUISHED.  ACFT LANDED NORMALLY.  NO FUEL DUMPED.  MX REPLACED 3 FIRE LOOPS AND AN AMPLIFIER.  RUN UP CHECK OK.  ACFT RETURNED TO SERVICE.
